Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone,

Ok, so I'm completely confused and I just want a solid answer because I feel like every other place I've looked doesn't really explain what's going on.

I'm 20 years old and I've been on the pill for over 2 years without any major problems. I use a 28 day combination hormone birth control that has the 7 day inactive pills. I take the pill everyday but do occasionally miss it by a few hours. I never miss a pill by more than a few hours. So for the last couple days I've had some pink, kind of brownish, discharge. It's about 7 days before I start my inactive pills. My boyfriend and I have unprotected sex pretty much all the time (we use the withdrawl method + BC most of the time). :/ I know, not good. This past month my boyfriend came inside me right after I started my new pack of pills and the next day I missed my pill by 8 hours.

Right now, for obvious reasons, I'm not ready to have a baby and I'm really scared. Some places on the web it said it could be implantation bleeding or it could be normal breakthrough bleeding.. So basically, does it sound like I could be pregnant? Is it implantation bleeding? Is it normal? Could I have gotten pregnant in the first week of my pills even though I've been taking them everyday? Should I take a test? See a doctor? I'm so confused. :-( Please HELP!

Loading...

if this ever happens and you know with in the first 48 hours that there could be a possibility of you getting pregnant, you should always have a back up plan, like the plan B pill. My bf and i do the same thing but when ever this case happens just to make sure i take it. it is not to be used like birth control though, seeing as it has bad side affects and could have long time harm to your body.
Reply

Loading...